A Problem of Normal Form in Natural Deduction

Mathematical Logic Quarterly 46 (1):121-124 (2000)

Abstract

Recently Ekman gave a derivation in natural deduction such that it either contains a substantial redundant part or else is not normal. It is shown that this problem is caused by a non-normality inherent in the usual modus ponens rule

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,891

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-12-01

Downloads
18 (#614,608)

6 months
1 (#386,040)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Jan Von Plato
University of Helsinki

References found in this work

No references found.

Add more references

Similar books and articles

Natural Deduction with General Elimination Rules.Jan von Plato - 2001 - Archive for Mathematical Logic 40 (7):541-567.
Varieties of Linear Calculi.Sara Negri - 2002 - Journal of Philosophical Logic 31 (6):569-590.
A Normalizing System of Natural Deduction for Intuitionistic Linear Logic.Sara Negri - 2002 - Archive for Mathematical Logic 41 (8):789-810.
A Note on the Proof Theory the λII-Calculus.David J. Pym - 1995 - Studia Logica 54 (2):199 - 230.
Ultimate Normal Forms for Parallelized Natural Deductions.Neil Tennant - 2002 - Logic Journal of the IGPL 10 (3):299-337.
Normal Derivations and Sequent Derivations.Mirjana Borisavljevi - 2008 - Journal of Philosophical Logic 37 (6):521 - 548.
Sequent Calculus in Natural Deduction Style.Sara Negri & Jan von Plato - 2001 - Journal of Symbolic Logic 66 (4):1803-1816.
Normal Deduction in the Intuitionistic Linear Logic.G. Mints - 1998 - Archive for Mathematical Logic 37 (5-6):415-425.
Translations From Natural Deduction to Sequent Calculus.Jan von Plato - 2003 - Mathematical Logic Quarterly 49 (5):435.
Gentzen's Proof Systems: Byproducts in a Work of Genius.Jan von Plato - 2012 - Bulletin of Symbolic Logic 18 (3):313-367.